A member asked:

I have previously had a uti and took antibiotics for it, but now i am having almost the same symptoms. burning while urinating, thick white discharge without any smell, lower stomach pain/cramps, nausea sometimes and painful intercourse (feels like a lot

A doctor has provided 1 answer
Dr. David Lipkin answered

Specializes in Internal Medicine

See answer: Generally, a Candida(yeast) vaginitis from taking antibiotics would be the likely cause of a white vaginal discharge, discomfort on intercourse and burning on urination. Lower abdominal pain would likely an unrelated issue. See your physician for a proper diagnosis if your symptoms persist. OTC creams are available to treat Candida vaginitis. Prescription tablets are also used if persistent.

Answered 12/30/2015

1.8k views

Thank

Related Questions

Sponsored Content
HealthTap Medical Group does not endorse products or services. Sponsored content revenues support our mission to make health information free and accessible to all.Learn more